# SDR ASAA2015082015199

- Difficulty date: August 20, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654963175
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LT ANGLE AT FS 500G IS EXFOLIATED STR 25L TO STR 25 R.  ACFT GROUNDED. REMOVED DAMAGED LT ANGLE , FABRICATED NEW LT ANGLE AND INSTALLED NEW LT ANGLE IAW SRM 51-40-02-0,G-0, SRM 51-40-05-0.
